JSME International Journal Series A Solid Mechanics and Material Engineering
Online ISSN : 1347-5363
Print ISSN : 1344-7912
ISSN-L : 1344-7912
Transient Wave Propagation in Layered Orthotropic Plates
Kaishin LIUXin LIShinji TANIMURA
Author information
JOURNALS FREE ACCESS

1999 Volume 42 Issue 3 Pages 328-333

Details
Abstract

A numerical method based on integration along bicharacteristics is presented for analysing two-dimensional stress wave propagation problem in layered orthotropic plates. This method is an extension of the method proposed by Clifton isotropic plane problem. The numerical stability is discussed. The method is applied to simulate stress wave propagation in a semi-infinite plate composed of two different orthotropic materials.

Information related to the author
© The Japan Society of Mechanical Engineers
Previous article Next article
feedback
Top